Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 61, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 22, 2015, 6:38 PM MDT for Quay County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2015, 6:38 PM MDT (00:38 UTC)
- Expired
- Sep 22, 2015, 8:30 PM MDT
- In force
- 112 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 86 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2192 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991
WGUS55 KABQ 230038
FFWABQ
NMC037-230230-
/O.NEW.KABQ.FF.W.0061.150923T0038Z-150923T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
638 PM MDT TUE SEP 22 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 830 PM MDT
* AT 635 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR AND UP TO 10 MILES
EAST THROUGH SOUTH OF LOGAN. FLASH FLOODING IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
LOGAN AND UTE LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3527 10322 3521 10344 3535 10354 3539 10351
3539 10338 3544 10338 3546 10337 3549 10329
3546 10319
$$
43What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 5:51 PM MDT, 47 minutes earlier.
Area forecast discussion, Sep 22, 5:51 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 PM MDT TUE SEP 22 2015 .AVIATION... 00Z TAF CYCLE MOST SHOWER AND THUNDERSTORM ACTIVITY WILL BE EAST OF THE CENTRAL MOUNTAIN CHAIN OVERNIGHT. HIGHEST IMPACT FROM THUNDERSTORMS EXPECTED AT KTCC AND KROW. MVFR CIGS AND LCL IFR/LIFR VSBYS POSSIBLE IN PATCHY FOG OVERNIGHT/TUESDAY MORNING. LOW CLOUDS AND/OR VICINITY FG ARE FORECAST IN VCNTY OF KABQ AND KAEG EARLY WEDNESDAY MORNING...BUT FORECASTER CONFIDENCE REMAINS TOO LOW TO FORECAST VSBY LIMITATIONS. MT OBSCURATIONS MOST LIKELY ALONG THE CENTRAL MOUNTAIN CHAIN TONIGHT THROUGH TUESDAY MORNING. 33 && .PREV DISCUSSION...326 PM MDT TUE SEP 22 2015... .SYNOPSIS... A MOIST AIR MASS REMAINS OVER MUCH OF THE LAND OF ENCHANTMENT AND SURROUNDING AREAS WITH THE REMNANTS OF A PACIFIC LOW PRESSURE SYSTEM APPROACHING THE FOUR CORNERS REGION. AFTER SOME WIDESPREAD BATCHES OF LIGHT TO MODERATE RAIN YESTERDAY AND OVERNIGHT...NEW BATCHES OF SHOWERS AND THUNDERSTORMS ARE DEVELOPING AS THE ATMOSPHERE DESTABILIZES EARLY THIS AFTERNOON. INTO WEDNESDAY THE REMNANTS OF THE LOW PRESSURE SYSTEM WILL TRANSITION INTO NORTHERN NEW MEXICO WITH BOTH THE NORTHERN AND EASTERN TIERS OF THE STATE BEING FAVORED FOR PRECIPITATION. THE FOCUS FOR PRECIPITATION WILL THEN SHIFT TO THE CENTRAL MOUNTAIN CHAIN AND AREAS EAST ON THURSDAY. TEMPERATURES WILL SLOWLY RISE JUST ABOVE AVERAGE BY THIS TIME. DRIER AND WARMER CONDITIONS ARE FORECAST FRIDAY AND INTO THE WEEKEND. && .DISCUSSION... DESPITE THE DRY SLOT IN THE MID TO UPPER LEVELS OF THE ATMOSPHERE THAT WAS INDICATED BY WATER VAPOR IMAGERY THIS MORNING...A RELATIVELY MOIST AIR MASS REMAINS OVER MUCH OF NM...PARTICULARLY THE SOUTHEASTERN HALF OF THE STATE. A SPEED MAX ALOFT IS PRECEDING THE REMNANTS OF THE EASTERN PACIFIC LOW THAT HAS NOW PUSHED INTO THE FOUR CORNERS REGION. IT WAS TRICKY THIS MORNING...TRYING TO DETERMINE HOW MUCH COVERAGE OF STORMS WOULD DEVELOP BENEATH THE APPARENT DRY SLOT AND WITHIN THE VICINITY OF THE NOSE OF THE SPEED MAX ALOFT. ENOUGH CLEARING AND DESTABILIZATION HAS YIELDED SCATTERED COVERAGE ROLLING OFF OF THE WESTERN HIGHLANDS AND INTO THE RIO GRANDE WITH SOME STRONG STORMS TAKING SHAPE AMIDST THE STRONGER KINEMATIC FIELDS AND WIDESPREAD 30-40 KT OF 0-6 KM BULK SHEAR. THIS ACTIVITY WILL CONTINUE TO SPREAD NORTHEASTWARD INTO THE EVENING WITH A SECONDARY FOCUS IN THE EAST CENTRAL PLAINS WHERE BEST UPPER LEVEL DIVERGENCE SHOULD BE JUXTAPOSED. THUS...THIS EVENING'S POP FORECAST REFLECTS SCATTERED 30 PERCENT IN THE SOUTHWESTERN CORNER OF THE FORECAST AREA...RISING TO 70-80 PERCENT LIKELY CATEGORY IN THE NORTH CENTRAL TO NORTHEASTERN ZONES. ACTIVITY WILL LIKELY CARRY ON INTO THE EARLY MORNING HOURS WEDNESDAY. HAVE INTRODUCED FOG TO THE WEATHER ELEMENTS FOR LATE TONIGHT INTO EARLY WEDNESDAY MORNING...BUT IT IS DIFFICULT TO PINPOINT EXACT LOCATIONS. AREAS WITH HIGHEST SOIL MOISTURE CONTENT WILL LIKELY BE THE MOST PROBABLE TO OBSERVE FOG AS WIDESPREAD RH OF BETTER THAN 98 PERCENT IS EXPECTED. FOR WEDNESDAY THE REMNANTS OF THE PACIFIC LOW WILL TRANSLATE INTO NORTH CENTRAL NM AS A WEAK OPEN WAVE...BUT SUFFICIENT DYNAMICS...MOISTURE...AND INSTABILITY ARE STILL EXPECTED TO OFFER A DECENT CROP OF STORMS. BEST INGREDIENTS LOOK TO HIT THE NORTHERN AND EASTERN TIERS OF NM WEDNESDAY...AND A FEW FORECAST MODELS INDICATE SOME TYPE OF MESOSCALE CONVECTIVE CLUSTER IMPACTING THE NORTHEASTERN CORNER OF THE STATE WITH FAIRLY HIGH AND CONCENTRATED QPF. POPS WERE RAISED TO REFLECT THIS...BUT OVERALL THE INHERITED TREND HAS NOT BEEN ALTERED. TEMPERATURES WEDNESDAY AFTERNOON WILL BE ABLE TO CLIMB A COUPLE TO A FEW DEGREES ABOVE TODAY'S HIGHS. THE REMNANTS OF THE AFOREMENTIONED LOW WILL SLOWLY BEGIN TO LOSE DEFINITION INTO THURSDAY AFTERNOON AS THE FEATURE INCHES INTO EASTERN NM. HIGHEST BOUNDARY LAYER TO MID LEVEL MOISTURE WILL REST OVER THE EASTERN HALF OF NM...AND INTERESTINGLY THE SURFACE FLOW IS SHOWN TO QUICKLY TURN EASTERLY ON A SYNOPTIC SCALE. THIS WILL PROVIDE SOME UPSLOPE TO AID THE PRESENT MOISTURE AND ANY INSTABILITY. POPS WERE RAISED SLIGHTLY...MAINLY DUE TO ADVERTISED PWATS OF 1.1 TO 1.25 OVER MAJORITY OF EASTERN HALF OF NM. TEMPERATURES WILL RISE ANOTHER COUPLE DEGREES THURSDAY AFTERNOON. SUBSTANTIAL DRYING IS THEN ANTICIPATED INTO FRIDAY AND THE UPCOMING WEEKEND AS THE FORMER LOW IS LOST IN IT'S TRANSLATION SOUTHWARD. PWATS WILL REDUCE TO LESS THAN A HALF INCH IN NORTHERN ZONES OF NM AND TOWARD 0.75 INCH IN SOUTHERN ZONES...ULTIMATELY INHIBITING STORM POTENTIAL. THROUGH THIS TIME HIGH PRESSURE WILL BE ESTABLISHED OVER THE BAJA WITH AN EXTENSION NORTHEASTWARD INTO NM...PRECLUDING ANY MOISTURE INTRUSIONS INTO OUR FORECAST AREA. INTO NEXT WEEK LARGE DIFFERENCES EMERGE BETWEEN THE GFS AND EUROPEAN MODELS. THE GFS CONTINUES TO BE MORE BULLISH WITH ITS TRANSITION TO A MORE AUTUMN-LIKE PATTERN WITH STRONGER WESTERLIES DIPPING INTO NM...WHILE THE EUROPEAN MODEL RETAINS HIGH PRESSURE OVER NM...DEFLECTING WESTERLY FLOW NORTH OF THE STATE. 52 && .FIRE WEATHER... THE WETTING EVENT CONTINUES WITH A ROUND OF SHOWERS AND THUNDERSTORMS ON THE UPTREND AFTER LAST NIGHT'S ROUND OF WIDESPREAD SOAKING RAINS. AN ANOMALOUSLY HIGH PWAT ATMOSPHERE TO CONTINUE THROUGH WEDNESDAY AS AN UPPER LOW APPROACHES FROM OVER ARIZONA. HUMIDITY WILL REMAIN HIGH...WITH EXCELLENT RECOVERY OVERNIGHT. ANOTHER ROUND OF SHOWERS AND STORMS FORECAST WEDNESDAY...WITH GOOD CHANCES FOR WETTING RAIN NORTHERN MOUNTAINS AND EASTERN PLAINS. A BIT OF A WARMING/DRYING TREND THURSDAY...WITH THE BEST CHANCES FOR STORMS AND WETTING RAIN ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT EASTERN HIGHLANDS THANKS TO A RELATIVELY WEAK BACKDOOR PUSH. A BUILDING RIDGE OVER THE REGION WILL BE THE DOMINANT WEATHER FEATURE FROM FRIDAY THROUGH THE WEEKEND...WITH TEMPERATURES TRENDING ABOVE NORMAL AND CHANCES FOR WETTING RAIN ALMOST COMPLETELY REMOVED FROM THE FORECAST. SIGNIFICANT DIFFERENCES BETWEEN THE GFS AND ECMWF CONTINUE WITH THE 12Z RUNS AND ARE LEADING TO LOWER FORECASTER CONFIDENCE FOR EARLY NEXT WEEK. EITHER WAY...LOOKS LIKE A DRY START TO NEXT WEEK. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Sep 22, 4:02 AM MDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 402 AM MDT TUE SEP 22 2015 NMZ501>540-231200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 402 AM MDT TUE SEP 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND RAINFALL MAY BE HEAVY AT TIMES. NUISANCE FLOODING WILL BE POSSIBLE...ESPECIALLY IN AREAS THAT RECEIVED GOOD RAINFALL AMOUNTS OVERNIGHT. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE ON WEDNESDAY MAINLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. A FEW STRONG STORMS ARE POSSIBLE AS WELL AS LOCALLY HEAVY RAIN. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 34
In the hours before
Local storm report, Sep 22, 3:42 PM MDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT TUE SEP 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 W ALBUQUERQUE 35.12N 106.66W
09/22/2015 BERNALILLO NM TWITTER FEED
CLAREMONT AND GRACELAND
&&
EVENT NUMBER ABQ1502395
CMLLocal storm report, Sep 22, 5:40 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 PM MDT TUE SEP 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM FLASH FLOOD ROSWELL 33.37N 104.53W
09/22/2015 CHAVES NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1502396
CMLLocal storm report, Sep 22, 5:48 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 PM MDT TUE SEP 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 4 W ALBUQUERQUE 35.12N 106.70W
09/22/2015 BERNALILLO NM TWITTER FEED
GENERAL BRADLEY AND PHOENIX AVE NE
&&
EVENT NUMBER ABQ1502397
CMLSpecial weather statement, Sep 22, 5:48 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 PM MDT TUE SEP 22 2015 NMZ531-534-230030- HARDING COUNTY-QUAY COUNTY- 548 PM MDT TUE SEP 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY AND SOUTHEASTERN HARDING COUNTIES UNTIL 630 PM MDT... AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR UTE LAKE STATE PARK...OR 16 MILES NORTHEAST OF TUCUMCARI...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOGAN AND UTE LAKE STATE PARK. OTHER LOCATIONS AFFECTED INCLUDE UTE LAKE STATE PARK. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3519 10351 3534 10364 3556 10335 3534 10316 TIME...MOT...LOC 2348Z 234DEG 18KT 3531 10350 43
Special weather statement, Sep 22, 6:08 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 PM MDT TUE SEP 22 2015
NMZ534-230045-
QUAY COUNTY-
608 PM MDT TUE SEP 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL
645 PM MDT...
AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOGAN...OR 19 MILES NORTHEAST OF
TUCUMCARI...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LOGAN AND UTE LAKE STATE PARK.
OTHER LOCATIONS AFFECTED INCLUDE UTE LAKE STATE PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3528 10314 3520 10346 3536 10356 3539 10351
3539 10339 3540 10338 3547 10338 3552 10329
TIME...MOT...LOC 0008Z 242DEG 12KT 3532 10343
33Special weather statement, Sep 22, 6:19 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
619 PM MDT TUE SEP 22 2015
NMZ530-230045-
UNION COUNTY-
619 PM MDT TUE SEP 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL
645 PM MDT...
AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF DES MOINES...MOVING EAST AT
25 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL UNION
COUNTY.
&&
LAT...LON 3670 10331 3674 10377 3695 10378 3700 10348
3700 10333
TIME...MOT...LOC 0018Z 266DEG 22KT 3684 10368
33The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 6:08 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Sep 22, 6:19 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Sep 22, 6:28 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 2 hr |
| Sep 22, 10:45 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 2 hr |
| Sep 23, 1:01 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 119 min |
| Sep 23, 1:07 AM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 113 min |
| Sep 23, 11:25 AM MDT | Flash Flood Watch | ABQ | 16 hr | |
| Sep 23, 12:54 PM MDT | Special Weather Statement | ABQ | Chaves | 36 min |
| Sep 23, 1:25 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 22 min |
| Sep 23, 3:12 PM MDT | Areal Flood Advisory | ABQ | De Baca | 2 hr |
| Sep 23, 3:40 PM MDT | Special Weather Statement | ABQ | De Baca | 35 min |
| Sep 23, 3:47 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Sep 23, 4:40 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 35 min |
| Sep 23, 4:53 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 112 min |
| Sep 23, 5:13 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 47 min |
| Sep 23, 5:24 PM MDT | Flash Flood Warning | ABQ | Quay | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.